MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One picture was attached to the complaint file, in which the detached stent was shown.It was noticed that one of the distal ends has a bent strut; this strut was noted to be broken.The other distal end was noted without damage and it can be noted as completely flared.The rest of the delivery system was not shown in the picture.The issue regarding a stent being damaged was confirmed based on the bent and broken damage noted on the stent.This investigation was performed based only on the photos provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.(b)(6) medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot.The history records indicate this product was final inspection tested at (b)(6) medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, the doctor opened the device packaging of a 4.5mmd 22mml enterprise vascular reconstruction device and removed the device from dispenser hoop.When rinsing the device, it was found that the distal end of the stent body was rough (with burrs).The device was not used in the patient.The doctor switched to a new stent to complete the surgery.Additional event information received on 25-jul-2025 indicated that there had been no packaging issues.The inner pouch was securely sealed.The device was stored, removed and prepped as per the instructions for use (ifu).Normal force was used when rinsing the device.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an endovascular embolization, the doctor opened the device packaging of a 4.5mmd 22mml enterprise vascular reconstruction device (enc452200/ 9208258) and removed the device from dispenser hoop.When rinsing the device, it was found that the distal end of the stent body was rough (with burrs).The device was not used in the patient.The doctor switched to a new stent to complete the surgery.Additional event information received on 25-jul-2025 indicated that there had been no packaging issues.The inner pouch was securely sealed.The device was stored, removed and prepped as per the instructions for use (ifu).Normal force was used when rinsing the device.One picture was attached to the complaint file, in which the detached stent was shown.It was noticed that one of the distal ends has a bent strut; this strut was noted to be broken.The other distal end was noted without damage and it can be noted as completely flared.The rest of the delivery system was not shown in the picture.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 22mml enterprise vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent component was detached from the delivery system.The delivery wire and introducer were found to be in good condition.Microscopic inspection was performed on the stent component, and one of the distal ends has a bent strut; this strut was noted to be broken.The other distal end was noted without damage, and it can be noted as completely flared.The customer complaint was confirmed based on the damaged conditions found on the stent.The damages suggest that excessive force was inadvertently applied during the stent removal.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment was not originally reported and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9208258.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22737365
Report Number3008114965-2025-00841
Device Sequence Number7198300
Product Code NJE
UDI-Device Identifier10886704071761
UDI-Public(01)10886704071761(17)260628(10)9208258
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Catalogue NumberENC452200
Device Lot Number9208258
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown